# SDR DL757060821

- Difficulty date: October 4, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 62,157 hours, 30,016 cycles
- Engine: Pwa PW2037
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Part serial: 112331
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

AC DID AN EMERGENCY DECENT DO TO LOSS OF CONTROL OF CABIN  IN AUTO .5.  NO FAULTS ON CABIN PRESS CONT 1 OR 2.   ALL DOOR SEALS GOOD OVER PRESS VLVS NORMAL. REPLACED NR 1 CABIN PRESS CONTROLLER. PRESSURIZED SYS. PRESSURIZATION WAS GOOD DECAY RATE NORMAL
